# SDR USAA2014082100006

- Difficulty date: August 20, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 21,789 hours, 2,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256000
- Part serial: FR5528
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK 2L DOOR ASSIST BOTTLE PRESS IS LOW.  SERVICED 2L DOOR ASSIST BOTTLE IAW JOB CARD 33C80052002.
